Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having fever and sweating. Taking antibiotic for UTI. Looking for the treatment

my husband have a fever for the pass 8 day after coming from a trip to haiti i whent to the er they gave me antibiotic for uti he still have the fever he sweat a lot the fever wont go away
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that your husband has high grade fever with sweating and there is no cure even after taking antibiotics for a week.

Please consult qualified Physician and get getfollowing basic tests done to find out the cause of his fever.
1) Haemogram with examination of peripheral blood smear to rule out Malaria.
2) Widal tests to rule out Typhoid fever.
Urine routine and urine culture to rule out UTI.

Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac and Paracetamol twice daily .
Further treatment will depend upon the final diagnosis
Ensure to drink more water to keep him well hydrated.
Answered: Sun, 8 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor